# SDR FDEA201407141774

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019501
- Part serial: 48313
- Condition: Damaged
- Location: Rudder
- Part time: 3,391 hours, 1,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKES AT LT SIDE OF UPPER AFT RUDDER NEAR THE TIP.  REMOVED, RE-INSTALLED & PERFORMED FUNCTIONAL CHECK UPPER AFT RUDDER IAW AMM 27-20-02-4, CHECKED GOOD.  FABRICATED DOUBLER STRAP & SKIN REPAIR IAW SRM 55-10-00 & 55-31-01 & CHECKED CLEARANCE BETWEEN AFT UPPER & AFT LOWER RUDDER IAW AMM 27-20-02-6.  FOUND WITHIN LIMITS  EA 8-5540-T0309622 REV NO PS P1 ESTABLISHED FOR TRACKING RSC.  MAJOR REPAIR.
